# SDR P5CA2021063000251

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 41,597 hours, 6,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CANTED PRESSURE DECK, A FASTENER HOLE OF OUTERMOST FITTING WAS FOUND 2EA CRACKS AT APPROX. STA 1241 RBL 125.( RH CANTED PRESSURE DECK. STA 1241 RBL 125 FASTENER HOLE REPAIRED AS PER RI-53-45-14705 REV A. )
